Vol. 15, No. 1, 1965

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Vol. 286: 1  2
Vol. 285: 1  2
Vol. 284: 1  2
Vol. 283: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Subscriptions
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
On arithmetic properties of coefficients of rational functions

David Geoffrey Cantor

Vol. 15 (1965), No. 1, 55–58
Abstract

The purpose of this note is to prove the following generalization of a result of Polya:

Theorem. Let {an} be a sequence of algebraic integers, and f a nonzero polynomial with complex coefficients. If n=0f(n)anzn is a rational function, then so is n=0anzn.

Mathematical Subject Classification
Primary: 12.30
Secondary: 10.76
Milestones
Received: 13 August 1963
Published: 1 March 1965
Authors
David Geoffrey Cantor